# SDR 2024FA0000822

- Difficulty date: November 7, 2024
- Submitted: November 7, 2024
- Operation: General aviation
- Make and model: Beech
- Aircraft time: 464 hours, 1,112 cycles
- Engine: Pwc
- Propeller: Mcauly
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 783110223
- Condition: Cracked
- Part time: 464 hours, 1,112 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER VERT STAB FAIRING AREA TOP PANEL 7831102-23   CONDUCTED VISUAL INSPECTION OF VERTICAL STABILIZER TIP FAIRING DUE TO CONCERNS OF PANEL CRACKING AND POSSIBLE RUDDER INTERFERENCE/STOPPAGE. FINDING- MULTIPLE CRACKS AND HOLE IN PANEL 2"X2".   LH FWD SKIN UPPER VERTICAL STAB VISUAL PANEL 7831102-43 CRACKED APPROXIMATELY 10" AT MATING SURFACE OF TOP PANEL PN 7831102-23.  RH FWD SKIN UPPER VERTICAL STAB VISUAL PANEL 7831102-44 CRACKED APPROXIMATELY 12" AT MATING SURFACE OF TOP PANEL PN 7831102-23.   RH AFT SKIN UPPER VERTICAL STAB VISUAL PANEL 7831102-40 CRACKED APPROXIMATELY 9" AT MATING SURFACE OF TOP PANEL PN 7831102-23.
